# SDR UALA2012010300008

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,459 hours, 8,854 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 60B9260222
- Condition: Failed
- Location: Refuel Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SPILL RT MAIN TANK SHUTOFF FAILED FUEL IN TANK NOW 67.6.    REPLACED INBD RT WING REFUEL VALVE PER MM.  OPS AND LEAK CHECKED GOOD AND VTO CHECKED NORMAL.
